On the joint distribution of crossing of high multiple levels by a stationary gaussian process

Clifford Qualls Dept. of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.332319

Arkiv for Matematik, 8, (2), 129-137, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 348 downloads ] [ 0 comments ]
@inproceedings{clifford1970on,
  title={On the joint distribution of crossing of high multiple levels by a stationary gaussian process},
  author={Clifford Qualls},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203444198804128},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={2},
  pages={129-137},
  year={1970},
}
Clifford Qualls. On the joint distribution of crossing of high multiple levels by a stationary gaussian process. 1970. Vol. 8. In Arkiv for Matematik. pp.129-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203444198804128.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved